Sedative Withdrawal

Sedative withdrawalWhile sedative withdrawal may not be as difficult as when quitting other drugs, there are serious risks and complications that may occur when trying to stop sedative abuse. Addictions to tranquilizers are common the modern world because of the ability of sedatives to temporarily relieve some of the pressures of modern life. When the drugs are taken away, however, there can be consequences - physical and mental. Knowing the symptoms and risks of sedative withdrawal will let you combat your addiction problem. On GoMentor.com, you can find help from professional therapists, but first read a little more about what you may face on your own.

Symptoms of Sedative Withdrawal

No matter the type of sedative being abused - Thorazine, Xanax, or one of many others - there are some common signs and symptoms that occur with sedative withdrawal:

  • Agitation
  • Irritability
  • Disturbed sleep patterns
  • Convulsions

To avoid these withdrawal symptoms, there are some steps you can take. In addition, getting help with therapy and counseling is a good idea, but first here is something to consider when trying to quit sedatives without as many withdrawal symptoms.

Dealing With Sedative Withdrawal

Because of the way they interact with the human body, it is usually a good idea to gradually decrease use of sedatives so that you don't have to suffer all of the symptoms of sedative withdrawal. There are risks involved with sedative abuse which should make dealing with tranquilizer withdrawal a little easier. The other thing to realize is that you don't need to face the withdrawal symptoms alone.

Treatment for Sedative Abuse and Withdrawal

Sedative withdrawal occurs when a person stops taking sedatives and various physical and emotional side effects occur as a result. If the signs and risks of sedative withdrawal seem like something you don't want to face on your own, you're not alone. Many people find the online therapy they can get from professional therapists on GoMentor.com to be a good way to get the help that's needed for recovery. Online therapy as well as interaction with others who are facing the same thing, in our self-help forum, can make a difference in your ability to get past sedative withdrawal and break your addiction to the drug.  Online treatment for sedative abuse can help you get past the withdrawal symptoms and decrease your chances of relapsing if you are truly serious about getting help with your substance abuse problem.

Get help with Sedative Withdrawal

Are you struggling with Sedative Withdrawal? On GoMentor you can get professional help in accessible, flexible and anonymous way.

Lilli Lewandowski David Bredin Hilde Halvorsen Iben Folkmann
Try online therapy free for 3 days

Sedative Withdrawal

If you or another person have suicidal thoughts or otherwise are at risk, you should not use GoMentor. These resources can help you with immediate assistance.